# SDR FDEA202209012135

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 77,164 hours, 30,169 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: O-Ring
- Part number: PW2037
- Part serial: 726534
- Condition: Leaking
- Location: Deoiler
- Part time: 66,697 hours, 25,895 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

R ENG OIL QUANTITY WENT TO 0 BY TOP OF CLIMB.  PRESS WAS 180 INITIALLY.  APPROXIMATELY 10 MINUTES  LATER OIL PRESSURE BEGAN TO DECREASE, EVENTUALLY  BEGAN TO FLUCTUATE SO WE DECLARED AN EMERGENCY AND  DIVERTED TO MCI.  OIL PRESSURE FURTHER DECREASED TO  90 PSI WITH FLUCTUATIONS SO WE LEFT R ENGINE AT  IDLE.  3-4 MILE FINAL OCCASIONAL PRESSURE  FLUCTUATIONS TO RED BAND.  I DIRECTED THAT WE WOULD  LEAVE THE ENGINE RUNNING AND SHUT IT DOWN AFTER  LANDING.                    ***EMERGENCY  DECLARED***    REMOVED AND REPLACED DEOILER HOUSING  O-RING IAW AMM 72-61-10-4. RAN ENGINES AT IDLE FOR 5 MINUTES AND HIGH POWER FOR 5 MIN IAW JRH. NO LEAKS OR DEFECTS NOTED. A/C OK FOR SERVICE.
